# SDR SWAA2025090394843

- Difficulty date: July 24, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 57,435 hours, 34,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON HORIZONTAL PRESSURE DECK WEB RBL40 STA 633 AT PASSENGER CABIN (1 E/A) CRACK LENGTH 0.200 INCH .   PERFORMED PERMANENT REPAIR ON PRESSURE DECK WEB RBL 30 TO RBL 60 STA 663 TO STA 675 AT PASSENGER CABIN IAW SRM 53-40-51-2R-2 REPAIR 2.
